# SDR SWAA202108201269

- Difficulty date: January 31, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 36,034 hours, 61,280 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 5214100V4
- Part serial: 065
- Condition: Damaged
- Location: Nose
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME HAS MULTIPLE FASTENER HOLES ELONGATED. / REMOVED AND REPLACED RADOME I.A.W CUSTOMER CARD NBR: 753-10-07 (POS: ONLY; TAGNO: 651156; P/N OFF/ON: 5214-100V4; S/N OFF: 065; S/N ON: 377)
